MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUSION BALLOON CATHETER; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION OCCLUSION BALLOON CATHETER; CATHETER, PERCUTANEOUS
Model Number 27775
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device became contaminated.A 7/2/100 occlusion balloon catheter was selected for use.During preparation, it was noted that the device was contaminated as it fell off on the table.The procedure was completed with another of the same device.There were no patient complications reported.

Brand Name
OCCLUSION BALLOON CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9459914
Report Number2134265-2019-15554
Device Sequence Number3040215
Product Code MJN
UDI-Device Identifier08714729112396
UDI-Public08714729112396
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2019
Device Model Number27775
Device Catalogue Number27775
Device Lot Number0022386761
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1